# SDR RAIA9910019

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AEV1
- Condition: Failed
- Location: Rt Mlg Brake
- Part time: 635 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6237-JFK - RIGHT OUTBOARD BRAKE TEMP INDICATOR FLUCTUATES.  MAINTENANCE REPLACED TEMP SENSOR.
